Alert archive / Michigan / Tornado Warnings in 2025

Tornado Warning 4, NWS Northern Indiana

March 30, 2025Branch County, Saint Joseph County, Michigan; LaGrange County, Indiana

NWS Northern Indiana issued this tornado warning at Mar 30, 2025, 5:15 PM EDT for Branch County, Saint Joseph County, Michigan; LaGrange County, Indiana. It was in force for 30 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 5:15 PM EDT (21:15 UTC)
Expired
Mar 30, 2025, 5:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties LaGrange County, IN, Branch County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 60 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 5:17 PM EDTTORNADO3 Sse Klinger Lake, MIGround and aerial surveys confirm a weak EF0 tornado began near the intersection of Olnhausen and Shimmel Rd where over a dozen pine trees were snapped and several others were uprooted. The tornado proceeded quickly northeast removing an empty grain bin and a
Mar 30, 5:20 PM EDTTSTM WND DMGSturgis, MINumerous reports of trees and branches down at various locations around Sturgis.
Mar 30, 5:20 PM EDTTSTM WND DMGSturgis, MINumerous reports of trees and branches down at various locations around Sturgis.
Mar 30, 5:22 PM EDTTSTM WND GST 641 W Sturgis, MICorrects previous non-tstm wnd gst report from 1 W Sturgis. AWOS station KIRS Sturgis Kirsch.
Mar 30, 5:22 PM EDTNON-TSTM WND GST 641 W Sturgis, MIAWOS station KIRS Sturgis Kirsch.
Mar 30, 5:25 PM EDTTSTM WND DMGBurr Oak, MIHuge tree down on powerlines. Via NWSChat. Time estimated by radar.
Mar 30, 5:25 PM EDTTSTM WND DMGBurr Oak, MIHuge tree down on powerlines. Via NWSChat. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:13 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

978 
WFUS53 KIWX 302115
TORIWX
INC087-MIC023-149-302145-
/O.NEW.KIWX.TO.W.0004.250330T2115Z-250330T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
515 PM EDT Sun Mar 30 2025

The National Weather Service in Northern Indiana has issued a

* Tornado Warning for...
  Northwestern Lagrange County in northeastern Indiana...
  Eastern St. Joseph County in southwestern Michigan...
  Northwestern Branch County in southwestern Michigan...

* Until 545 PM EDT.

* At 514 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Sturgis, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sturgis around 520 PM EDT.
  Colon around 530 PM EDT.
  Union City around 540 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Nottawa, Burr Oak, Klinger Lake, Sherwood, Fairfax, Leonidas, Fawn
River, Howe, Findley, and Matteson Lake.

This includes the following highways...
 Interstate 69 in Michigan near mile marker 21.
 Interstate 80 in Indiana between mile markers 110 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4165 8548 4175 8564 4207 8531 4207 8495
TIME...MOT...LOC 2114Z 224DEG 51KT 4175 8551 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NWS
2 follow-up statements
524 
WWUS53 KIWX 302124
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
524 PM EDT Sun Mar 30 2025

INC087-302133-
/O.CAN.KIWX.TO.W.0004.000000T0000Z-250330T2145Z/
Lagrange IN-
524 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR NORTHWESTERN LAGRANGE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for southwestern
Michigan.

&&

LAT...LON 4176 8534 4176 8561 4207 8531 4207 8495
TIME...MOT...LOC 2123Z 224DEG 51KT 4185 8538 

$$

MIC023-149-302145-
/O.CON.KIWX.TO.W.0004.000000T0000Z-250330T2145Z/
St. Joseph MI-Branch MI-
524 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR EASTERN
ST. JOSEPH AND NORTHWESTERN BRANCH COUNTIES...

At 523 PM EDT, a confirmed tornado was located near Sturgis, moving
northeast at 60 mph.

HAZARD...Damaging tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Colon around 530 PM EDT.
  Union City around 540 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Nottawa, Leonidas, Fawn River, Findley, Burr Oak, Matteson Lake,
Klinger Lake, Hodunk, Sherwood, and Fairfax.

This includes Interstate 69 in Michigan near mile marker 21.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4176 8534 4176 8561 4207 8531 4207 8495
TIME...MOT...LOC 2123Z 224DEG 51KT 4185 8538 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

NWS
487 
WWUS53 KIWX 302145
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
545 PM EDT Sun Mar 30 2025

MIC023-149-302155-
/O.EXP.KIWX.TO.W.0004.000000T0000Z-250330T2145Z/
St. Joseph MI-Branch MI-
545 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR EASTERN ST. JOSEPH AND NORTHWESTERN BRANCH
COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However, gusty winds are still possible with
this thunderstorm.

A Tornado Watch remains in effect until 800 PM EDT for southwestern
Michigan.

&&

LAT...LON 4176 8534 4176 8561 4207 8531 4207 8495
TIME...MOT...LOC 2145Z 224DEG 51KT 4206 8511 

$$

NWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Mar 30, 1:46 PM EDT, 3 hours 29 minutes earlier. Its key messages:

  • The potential of strong to severe thunderstorms remains for this afternoon through this evening. The time period of concern remains from 2 pm EDT this afternoon to 11 pm EDT tonight. All severe weather hazards are possible including damaging winds, large hail, and isolated tornadoes. The greatest threat of large hail is expected to be earlier in the time period of concern across northwest Indiana.
  • Brief shot of cooler temperatures Monday into Tuesday.
  • Another chance for strong to severe thunderstorms exists on Wednesday.
Area forecast discussion, Mar 30, 1:46 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
146 PM EDT Sun Mar 30 2025

.KEY MESSAGES...

- The potential of strong to severe thunderstorms remains for
  this afternoon through this evening. The time period of
  concern remains from 2 pm EDT this afternoon to 11 pm EDT
  tonight. All severe weather hazards are possible including
  damaging winds, large hail, and isolated tornadoes. The
  greatest threat of large hail is expected to be earlier in the
  time period of concern across northwest Indiana.

- Brief shot of cooler temperatures Monday into Tuesday.

- Another chance for strong to severe thunderstorms exists on
  Wednesday.

&&

.DISCUSSION...
Issued at 146 PM EDT Sun Mar 30 2025

An area of low pressure moves through the Great Lakes today in
conjunction with a vort max moving northeast into Central Canada. As
it does so, it pushes a 40 kt jet through the region out in front of
a cold front, modeled to push through the area by around 6z. The
best shear is forecast to reach our west between 18z and 21z this
afternoon. Initial boundary-perpendicular oriented shear is expected
to become more parallel as it shifts eastward allowing initial
cellular type to become more linear and for a hail/tornado threat to
become more of a wind/embedded tornado threat. Of note is the
effective helicity values struggling to reach 200 m2/s2 until it
reaches NW OH around 00z. Instability was considered the main
limiting factor heading into the event and scattering of clouds over
IL was a positive sign as well as the better low level lapse rates
modeled on the 12z NAM. Still looks to somewhat of a squeeze play to
try to and get the mid level lapse rates in here to help with DCAPE
and to get better hail sizes, especially if the ML Lapse rates are
going to be unmixed. Morning low cloudiness will also help keep LCLs
less than 1000m to help any embedded tornado threat. Any flooding
threat would appear to need training and the antecedent conditions
of receiving 1 to 3 inches in the Noble/DeKalb counties area as well
as urban conditions to really become much of a factor. Although
ponding could be a factor if it rains at a fast rate. There are 6
rivers in action stage as of this morning.

As the main area of low pressure moves into eastern Canada, the cold
front that caused the showers and storms across the Lower Great
Lakes and Ohio Valley this evening pushes southeast. CAA took place
overnight and 850 mb temps dropped below zero and dew points dropped
from the muggy 60s back into the drier 30s. This will allow for a
cooler day across the area for Monday as highs are back in the 40s
as opposed to the 60s and 70s we've seen the last few days. High
pressure pushes by to the north and mid level ridging pushes through
between Monday and Tuesday allowing some quieter clean up time.
Tuesday will be slightly warmer by a few degrees with some 50 degree
highs as warm advection ensues late afternoon with winds gaining a
southerly wind component.

Between Monday night and Tuesday, a low pressure system forms east
of the Rockies and ejects northeastward toward the western Great
Lakes Tuesday night and Wednesday. With warm advection continuing
Tuesday night, a warm front is pushed northward, but is expected to
move through by the early afternoon setting up the area in the warm
sector for thunderstorms Wednesday. Of course, one issue with this
is that convection may get in here after midnight and before sunrise
and we'll see what that does to the eventual placement of the front.
A 40 kt low level jet was modeled for storms on Sunday, but an even
stronger 45 to 55 kt low level jet is being modeled for storms on
Wednesday. Dew points reattain 60 degrees and highs reach 70 degrees
especially south of US-6. It looks like there may be some
instability available, as long as that warm front is able to move
north through the area and this event occurs around peak heating. As
long as that's the case and with the shear and helicity values being
modeled, this could be a potent severe weather event with all
hazards on the table. Gusty synoptic winds outside of storms will
also be possible. Flooding could be a hazard with this event given
antecedent conditions of recent rainfall, but we'll need to see how
the basins fair and how much runoff can occur to bring rivers back
into action stage or below. Storm motions may be quick through the
area, but training of storms may become an issue with a tendency for
the front to slow down.

Between Thursday and the weekend, the front looks to stall just to
our south and east as a wave of low pressure develops along it and
rides northward. Rain looks to move back into the area Thursday,
especially south of US-24. Then, uncertainty arises as there could
be more showers that continue along a stalled boundary in the same
area into the weekend or the front may be able to push through
Friday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1229 PM EDT Sun Mar 30 2025

MVFR with breezy southerly flow and a few showers in the
vicinity pre-frontal to start. Cold front and line(s) of
convection are then on target to roll through KSBN around 21z
and KFWA ~22z this afternoon. Any local surges in these lines
could bring a brief period of strong to potentially severe winds
to the terminals. The other severe hazards also cannot be ruled
out. Quickly dry out and potentially becoming VFR post-frontal
then into this evening before MVFR cigs wrap back in overnight
into Monday morning.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory from 11 PM this evening to 5 AM EDT
     Tuesday for LMZ043-046.

&&

DISCUSSION...Roller
AVIATION...Steinwedel
Hazardous weather outlook, Mar 30, 2:50 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
250 PM EDT Sun Mar 30 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>080-177-277-311900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Northern Berrien-Southern Berrien-
250 PM EDT Sun Mar 30 2025 /150 PM CDT Sun Mar 30 2025/

...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

All modes of severe weather will be possible with a line of
thunderstorms late this afternoon into early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

MIZ081-OHZ001-002-004-005-015-016-024-025-311900-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
250 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for southwest Michigan and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

There is an Enhanced Risk of severe storms late this afternoon into
early this evening. All modes of severe weather are possible
including wind gusts in excess of 60 mph, large hail in excess of 1
inch diameter, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

LMZ043-046-311900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
250 PM EDT Sun Mar 30 2025

...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Hazardous conditions for small craft will continue through Monday
night, and are expected again from Tuesday night through Wednesday
night.

There is another chance of thunderstorms on Wednesday.

In the hours before

Local storm report, Mar 30, 4:43 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
443 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     Tstm Wnd Dmg     1 NW Culver             41.23N 86.43W
03/30/2025                   Marshall           IN   Public

            Two poles down and in road near intersection
            of SR 10 and SR 17.

&&

MCD
Local storm report, Mar 30, 4:46 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
446 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     2 WNW Michigan City     41.73N 86.91W
03/30/2025                   LMZ046             IN   Emergency Mngr

            Trees downed in Michigan City with estimated
            wind gust of 60 mph. There are power
            outages. A large branch was reported downed
            on Maple Street.

&&

MCD
Local storm report, Mar 30, 4:47 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
447 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Tstm Wnd Dmg     1 WSW Georgetown        40.73N 86.52W
03/30/2025                   Cass               IN   Emergency Mngr

            Tree into a house on Ridgeview Way. No
            information on the tree size/health.

0414 PM     Tstm Wnd Dmg     Clymers                 40.71N 86.45W
03/30/2025                   Cass               IN   Emergency Mngr

            Downed power lines.

0417 PM     Tstm Wnd Dmg     La Porte                41.61N 86.72W
03/30/2025                   La Porte           IN   Emergency Mngr

            Several trees reported down in La Porte.

&&
Local storm report, Mar 30, 4:52 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
452 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     2 SSW Mexico            40.78N 86.13W
03/30/2025                   Miami              IN   Public

            Semi blown over on US 31 north of Peru, IN.
            Specific location not known. Unknown if
            driver was injured.

&&

MCD
Local storm report, Mar 30, 5:11 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
511 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Tstm Wnd Dmg     1 NE North Webster      41.34N 85.68W
03/30/2025                   Kosciusko          IN   Emergency Mngr

            Tree down on parked vehicle. Lines down near
            Epworth Forest.

&&
Local storm report, Mar 30, 5:14 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Northern Indiana
514 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     Mishawaka               41.67N 86.16W
03/30/2025                   St. Joseph         IN   Broadcast Media

            Large pine tree uprooted and down onto a
            small residential structure.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:51 PM EDTSevere Thunderstorm WarningIWXBerrien69 min
Mar 30, 4:41 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXBerrien, Branch, Cass, Saint Joseph49 min
Mar 30, 5:06 PM EDTTornado WarningIWXBranch24 min
Mar 30, 5:20 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale, Saint Joseph55 min
Mar 30, 5:34 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXHillsdale56 min
Mar 30, 5:34 PM EDTTornado WarningIWXBranch, Hillsdale26 min
Mar 30, 3:41 AM EDTSmall Craft AdvisoryIWX49 hr
Mar 30, 3:31 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Fulton, Pulaski, Starke, White29 min
Mar 30, 3:41 PM EDTSpecial Marine WarningIWX94 min
Mar 30, 3:54 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Fulton, Marshall, Miami, Pulaski, Starke and 1 more51 min
Mar 30, 4:05 PM EDTTornado WarningIWXPulaski, Starke25 min
Mar 30, 4:33 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Elkhart, Fulton, Grant, Huntington, Kosciusko and 7 more57 min
Mar 30, 5:01 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells44 min
Mar 30, 5:05 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Allen, DeKalb, Elkhart, Grant, Huntington and 7 more55 min
Mar 30, 5:17 PM EDTTornado WarningIWXDeKalb, Noble28 min

Nearby

Tornado Warnings in Michigan, 2025Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.